# SDR UPS804349

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ind Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT LANDING GEAR DID NOT INDICATE SAFE WHEN HANDLE LOWERED.  COMMENT NOTED BY MX.
